Bulletin of the American Mathematical Society: Vol. 22, No. 1, January 1990

Palais, Richard S.; al, et; (eds.)

Published by American Mathematical Society
Used / Quantity Available: 0
Available From More Booksellers
View all  copies of this book

About the Book

We're sorry; this specific copy is no longer available. Here are our closest matches for Bulletin of the American Mathematical Society: Vol. 22, No. 1, January 1990.

Description:

B000KG9NRU Used good or better, we ship best copy available! Book Only. Expedited shipping is 2-6 business days after shipment, standard is 4-14 business days after shipment. Used items do not include access codes, cd's or other accessories, regardless of what is stated in item title. If you need to guarantee that these items are included, please purchase a brand new copy. Bookseller Inventory #

Bibliographic Details

Title: Bulletin of the American Mathematical ...
Publisher: American Mathematical Society


Book Condition: Good

Top Search Results from the AbeBooks Marketplace

1.

PALAIS, RICHARD S. - MURRAY PROTTER - ROGER E. HOWE
Published by AMERICAN MATHEMATICAL SOCIETY, PROVIDENCE, R.I. (1990)
Used Journal First Edition Quantity Available: 1
Seller
JULIAN'S BOOKS
(New York, NY, U.S.A.)
Rating
[?]

Book Description AMERICAN MATHEMATICAL SOCIETY, PROVIDENCE, R.I., 1990. Journal. Book Condition: F. First Edition. Fine.; 8vo; 231 pages. Bookseller Inventory # 125087

More Information About This Seller | Ask Bookseller a Question

Buy Used
US$ 15.00
Convert Currency

Add to Basket

Shipping: US$ 3.99
Within U.S.A.
Destination, Rates & Speeds